# SDR AALA202501132008

- Difficulty date: January 12, 2025
- Submitted: January 13, 2025
- Operation: Air carrier
- Aircraft: N913US
- Make and model: Airbus A321-231
- Aircraft serial: 6255
- Aircraft time: 33,188 hours, 13,611 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: Sticking
- Location: Girt Bar
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT CREW REPORTED THAT THE 1L DOOR DID NOT INITIALLY DISPLAY SLIDE ON THE ECAM.  SLIDE WOULD FLASH MOMENTARILY BUT THEN GO AWAY WHEN DOOR WAS ARMED. FLIGHT ATTENDANT HAD TO CYCLE DISARM TO ARM 2-3 TIMES BEFORE SLIDE DISPLAYED CONTINUOUSLY. MAINTENANCE CLEANED AND LUBE GIRT BAR FLOOR FITTING AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK OF THE L1 DOOR AND SLIDE ARMING SYSTEM PER AMM 52-11-00 WITH NO ISSUES NOTED.
